ScrapFest at Ktichener 2018 Banner

Kitchener 2014 Saturday, April 12th Schedule

Saturday April 12, 2014
TimeSubscribers LoungeViewing LoungeTeaching Theatre
8:00 amRegistration Opens for all participants
8:30 am   
9:00 am   
9:30 amFollow Your True Colours Mixed Media Workshop

Agnieszka Bellaidea

9:30 am to 12:30 pm
(3 Hours)
  
10:00 amCraft Fusion Fun Workshop

Virginia Nebel

10:00 am to 12:30 pm
(2.5 Hours)
 
10:30 am 
11:00 am 
11:30 am 
12:00 pm 
12:30 pm   
1:00 pm  Family Photo Display Frame Workshop

Kelly Klapstein

1:00 pm to 4:00 pm
(3 Hours)
1:30 pmStart The Magic Canvas Workshop

Agnieszka Bellaidea

1:30 pm to 4:30 pm
(3 Hours)
Disney Magic Layouts Workshop (Saturday)

Virginia Nebel

1:30 pm to 4:00 pm
(2.5 Hours)
2:00 pm
2:30 pm
3:00 pm
3:30 pm
4:00 pm  
4:30 pm   
5:00 pmMarketplace closes. Thank you for joining us!
5:30 pm   
6:00 pm   
6:30 pm   
7:00 pm   
7:30 pm   
8:00 pm   
8:30 pm   
9:00 pmScrapFest Crop ends!
© 2017 ScrapFest.ca